Simpson-type inequalities for geometrically relative convex functions
Abstract
We consider a class of geometrically relative convex functions and deduce several new integral inequalities of Simpson’s type via geometrically relative convex functions. The ideas and techniques used in the paper may stimulate further research in this area.Downloads
Published
25.07.2018
Issue
Section
Short communications
How to Cite
Awan, M. U., et al. “Simpson-Type Inequalities for Geometrically Relative Convex Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 7, July 2018, pp. 992-1000, https://umj.imath.kiev.ua/index.php/umj/article/view/1612.